MathSciNet Relay Station
MathSciNet bibliographic data
MR908645 (89a:11117) 11R29 (11R11 11R16 11R20)
Mollin, R. A. Lower bounds for class numbers of real quadratic and biquadratic fields. Proc. Amer. Math. Soc. 101 (1987), no. 3, 439–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement